# SDR ASAA2019041732900

- Difficulty date: April 3, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,708 hours, 7,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A3009
- Condition: Corroded
- Location: Bs 727l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEWALL FRAME CAP AT STA 727L, RBL 21 CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO R/H SIDEWALL FRAME SPLICE CAP AT STA 727L RBL 21 IAW B737-900 ER SRM 51-40-02 FABRICATED FRAME SPLICE MATERIAL ID # 7075-0-.071 CLAD PO# 878050.2 IAW B737-900ER SRM 53-60-07-01-1 F1G4, BOEING DWG #146A1251.HEAT TREATED TO-T62 IAW BAC 5602. LOCATED AND DRILLED AND TRIMMED IAW B737-900 ER 57-30-01. ALODINED, PRIMED AND CIC IAW B737-900ER SRM 51-20-01.(CORROSION NOT PERMITTED AROUND FASTENER HOLES, PART OUT OF LIMITS PER B737-900 ER SRM 53-00-07).
